# SDR AWXA200300950

- Difficulty date: August 4, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047700800
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON LT TRANSITION PROFILE IN AFT CARGO COMPARTMENT BETWEEN FR 56 AND FR 58. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED TRANSITION PROFILE BETWEEN FR 56 AND FR 58; FABRICATED A NEW REPLACEMENT PROFILE; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG. 7-9, 12, & 22.
